# SDR DL72W962240

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 657278420
- Condition: Gouged
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER L/E SKIN GOUGED.  REPAIRED SKIN PER SRM 55-20-3 FIG 1.
